Discussions that mention cozaar

Incontinence board


Hello Liz,

I had those side effects with Cozaar and Atacand, ARBs, I felt that I'm a dead man walking, speaking, thinking and living :(. I felt so bad but you know not all people who have used Cozaar and Atacand had those side effects and I have seen posts from men and women who said that they have no side effects from that group.

Anyway, I have used Zebeta which is a Beta-Blocker like Atenolol and I didn't experience those side effects but I think it caused depression and effected my mood a lot.

I'm using Cardiazim SR 90 twice daily which is CCB like Procardia and you know what I think that this is the best medication I have ever been on, No side effects except nightmares at night and maybe blurred vision but because I have depression I can't be sure that those symptoms are related to Cardiazim.

So BB and CBB didn't cause to me any of the side effects that you mentioned and because everyone is different you should try another drug class. I think that you should try ACE or ARB :), I didn't like ARBs and you didn't like BB and CBB so maybe ARBs (or ACEs) will work for you.
Please discuss with your doctor that you want to try an ARB or an ACE. Most doctors try to avoid Beta-Blockers these days as I have seen so talk to him.
Good luck Liz
Michael
Quote from lizabug:
Stumper,
My bp was in the 153/90 range at some points but there have been times when it was 128/74 without meds. I am weaning myself off the atenolol and believe it or not I already feel somewhat better. So far my bp has been 128/74. I realize that it may elevate afterwards when I stop the atenolol. I have bought magnesium, calcium citrate and some vitamins to see if any of these can give me relief without all the side effects. I have been doing some research and from what I have read on this board as well in other sources this could help. I'll let you know what happens.

Thanks
Liz




Liz,


Keep in mind that Atenolol can give you quite a bounce. That is why I have taken very very little. It is really potent. When I went off of it for 4 days once my BP hit 174/130 at the docs office ! Moments later it was 148/90.


But your BP of 153/90 is very similar to mine when I was diagnosed with HBP. I had 150/90.
Tell me something....I bet you feel really good if you are around 130/80, right? I used to feel tremendously good in that range, and I really don't care what the doc says. As a matter of fact I have an alternatve medicine book here and one doc looks to believe that 130/80 is the *perfect blood pressure! ALOT of BP is how we feel at given pressures. Granted , once you get above 140/90 consistently then it needs a little looksy. But it really won't kill us neither, at least not in the short term.


From the meds you posted it looks like you had a little luck with the Diovan? Yes, I tried Diovan once to and on a scale of 1-10 with ten being the best I give it about a 6. I had pretty good luck with it then tried cozaar and to me Cozaar scored a wee bit higher. BUT after a few days, headaches and funny feelings , like you described in my head.

I am now using a little Lasix and Cozaar, Atenolol 1/4 tablet if I get heart palps BUT that Cozaar is acting up again. I might just force myself off of it and use Lasix only at 10 Mg. Duretics are really not to offensive other than bathroom trips.

But your BP runs very similar to mine without meds.


Do you feel it when it hits the 150's a little? I do, especially if I bend over sometimes or work underneath the car. It can be more uncomfortable than anything. I, on occassion got a BP headache without meds. I always felt it was "jumpy" on me. 130/80 one minute....150/90 the next. My guess is that the arteries are losing their elasticity.